# SDR CALA2016091495731

- Difficulty date: September 7, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 72,930 hours, 27,568 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 43L FLANGE HAS CORROSION BETWEEN FRAMES 53 - 54.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW 53-41-13.   INSTALLED REPAIR IAW SRM 53-00-13 PARA 4 B FIG 202. SRI 53-00-13--2-002-00 TABLE 210.
